Cycles through prescribed vertices with large degree sum

Research output: Contribution to journalArticle

32 Citations (Scopus)

Abstract

Let S be a set of vertices of a k-connected graph G. We denote the smallest sum of degrees of k + 1 independent vertices of S by σk + 1(S; G). We obtain a sharp lower bound of σk + 1(S; G) for the vertices of S to be contained in a common cycle of G. This result gives a sufficient condition for a k-connected graph to be hamiltonian.

Original languageEnglish
Pages (from-to)201-210
Number of pages10
JournalDiscrete Mathematics
Volume145
Issue number1-3
DOIs
Publication statusPublished - 1995 Oct 13

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Cycles through prescribed vertices with large degree sum'. Together they form a unique fingerprint.

  • Cite this